Spotting while on pill

Hi guys

I was recently diagnosed 3 months ago with endo after having had painful periods for about 10 years. Until my follow up consultation which is later on this month my gp advised me to continue with taking the pill for 3 months at a time without a break. I am about half way through a pack of pill and for the last 5 days I have been spotting, I have had the odd very mild cramp but nothing too bad. Just wondering of this is normal as it's not a symptom I've ever experienced before and I thought it would only last a day or 2?!!

Thanks in advance

Rebecca :)

2 Replies

oldestnewest
  • Hi have been taking cerelle mini pill since May and had constant periods folowed by stopping. Dose was doubled by consultant in July and this did trick for a little while but started bleedin Aug 10th and havent stopped yet...keep being told it will zettle down soon!

  • Soz spotting not stopping

You may also like...